Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.270
pages 53-59

A Posteriori Synthesis of Optimal Control of Nonlinear Stochastic Structures

Sergey V. Sokolov
Rostov State University of Railway Transport (Russia)
Vladimir A. Pogorelov
Rostov Military Institute of Rocket Forces, Rostov-on-Don, Russia

ABSTRACT

The problem of optimal control of a posteriori selection of state is stated and solved for nonlinear dynamic systems with stochastic structure.


Articles with similar content:

Modeling the Dynamic Generalized Ecological and Economic System of Interindustry Balance with a Delay
Journal of Automation and Information Sciences, Vol.42, 2010, issue 12
Miroslav V. Boichuk , Natalya M. Shmurygina
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
On Application of Latticed Differential Equations with a Delay for Immunosensor Modeling
Journal of Automation and Information Sciences, Vol.50, 2018, issue 6
Andrey S. Sverstiuk , Petr N. Zinko , Igor Ye. Andrushchak, Vasiliy P. Martsenyuk
Computational Complexities of Modeling of Dynamical Systems with Anticipation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
S. V. Lazarenko, Alexander S. Makarenko
Modified Least-Squares Method in Generalized Invariant Statement
Journal of Automation and Information Sciences, Vol.38, 2006, issue 12
Yuriy G. Bulychev, Alexander V. Yeliseev